Analytic interpolation with degree constraints: The multivariable case

Mir Shahrouz Takyar, Tryphon T. Georgiou

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

We study (generic) minimal degree solutions of certain analytic interpolation for matrix-valued functions. More specifically, we consider a positive-real variant of the multivariable Nehari problem. Using recent results on the multivariable moment problem, we identify a natural family of "generically minimal" McMillan degree solutions.

Original languageEnglish (US)
Title of host publicationProceedings of the 2007 American Control Conference, ACC
Pages5182-5187
Number of pages6
DOIs
StatePublished - Dec 1 2007
Event2007 American Control Conference, ACC - New York, NY, United States
Duration: Jul 9 2007Jul 13 2007

Publication series

NameProceedings of the American Control Conference
ISSN (Print)0743-1619

Other

Other2007 American Control Conference, ACC
CountryUnited States
CityNew York, NY
Period7/9/077/13/07

Fingerprint Dive into the research topics of 'Analytic interpolation with degree constraints: The multivariable case'. Together they form a unique fingerprint.

Cite this